# SDR DALA2017032802517

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 34,582 hours, 23,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND EMERG BATT PACK INOPERATIVE. R&R BATT CHARGER / BATT B5-235 REF AMM 33-51, WDM 33-51. CHECKS GOOD. OK FOR SVC.
